# SDR HNAA2013122500636

- Difficulty date: December 25, 2013
- Submitted: December 25, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,127 hours, 59,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL LIGHT IS DIM AT ROW 4DF.  R & R BULB IN EMERGENCY SIDEWALL AT ROW 4DF.  OPS CHECKED GOOD.
